# SDR UALA2012080604205

- Difficulty date: July 27, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,298 hours, 13,298 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 267
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 'ENG EEC C1' MESSAGE APPEARED ON EICAS.  ENGINE OPERATION NORMAL. CREW COMMENTS: AUTOTHROTTLE OPERATING NORMALLY. DEFERRED AS PER MEL. PIMU FAULT 352-25 AND 353-25 OCCURRED ON FLT 909-08JUL. RANG OUT WIRING. W1P7 PIN G TO -A 241 OHMS. H TO F 302 OHMS, W2P3 PIN G TO -A 240.5 OHMS, H TO F 302 OHMS . D8340 PIN 1 T0 2 480 OHMS, 3 TO 4 146.5 OHMS, 090008D8344 PIN 1 TO 2 481 OHMS, 3 TO 4 147 OHMS, D8338 PIN 1 TO 2 47 9 OHMS, PIN 3 TO 4 154.4 OHMS, D8342 PIN 1 TO 2 480 OHMS, PIN 3 TO 4 155 OHMS.  CREW OFF FLT 6870-12 REPORTED NR 1 EEC NORM AFTER 6 HOURS CRZ. NO MSGS. FOUND UPON ARRIVAL EICAS MESSAGES L PIMU & L EEC2. CHECKED NR 1 ENG EEC FOR LOOSE CONNECTION S-ALL FOUND TIGHT. BITE TESTED PMIU & FOUND NO INPUT FROM CHANNEL 'A' OR 'B'. SUGGEST CHANGING FMU DUE TO LONG HISTORY PER MM. REPLACED THE NR 1 ENG FMU.
